DEPUY SYNTHES PRODUCTS LLC 3MM FMSTK,S; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)
Back to Search Results |
| Model Number |
S-8NS-G1 |
| Medical Device Problem Code |
Separation Problem (4043)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/20/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.The device was returned for evaluation.During repair, an evaluation was performed and it was determined that the reported condition was confirmed.The assignable root cause was traced to improper reprocessing which is an environmental issue and component failure.A device history review was performed, and no non-conformance's were detected related to the reported condition.Udi: (b)(4).
Event or Problem Description
It was reported from (b)(6) that during service and evaluation, it was determined that the cutter device was stuck in the motor device, the locking mechanism was blocked, the cutter device had traces of a foreign substance on it and showed signs of usage.It was noted in the service order that the cutter device was stuck in the attachment device and was difficult to disengage.This event did not occur during surgery.There was no patient involvement.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.